# SDR MASA2012053034834

- Difficulty date: May 30, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 19,165 hours, 15,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STUCK CLOSED WHEN FLIGHT ATTENDANT TRIED TO OPEN IT FOR DE-PLANING.  GROUND PERSONNEL WERE ABLE TO OPEN THE DOOR FROM THE OUTSIDE OF THE PLANE WITHOUT FAULT.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING AS TO WHY THE DOOR WOULDN'T OPEN ON COMMAND FROM THE INSIDE OF THE PLANE.  LUBED LATCH ASSEMBLY.
